# SDR CALA2019120702153

- Difficulty date: December 6, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087021673
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AAR NR 9031773 SUPPORT TASK L-76 DOT 008. EMERGENCY LIGHT HARNES S DAMAGED SEAT ROW 23 ABC REMOVED AND REPLACED DAMAGED EMERGENCY LIGHT HARNESS SEAT ROW 23 ABC IAW A320 ESPM 20-33-22PB 0201 CONFIG 01 AND NAT WIRE AND RA CEWAY DRAWING 40N00648, OPERATIONAL CHECK TO C/W CUSTOMER ORDER/ CARD 18-3351-1-7907 SEQ 506.   IDT
